# SDR IPXA1669521

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D25
- Part serial: 11834
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE INERTIAL DESCENT REEL WITH CABLE EXTENDED TOO FAR.     R & R WITH SERVICEABLE UNIT PER AMM 25-61-03-2.
